I had my colon removed, now I have this burning sensation after each bowel movement. After each movement I apply Lidocaine for relief but it burns worse and won't cease until I remove it. When I was using the lower % 2.5, that worked but had to use a lot for relief. I tried the 5% at the diva office and it worked fine but doesn't now. ...why?
Does this medicine go to the back of the throat? I put four drops in my ear and it burned my sinuses and the back of my ...1 REPLY
I'm looking for topical lidocaine 50gm made by Amneal Pharma with a National Drug Code of 65162-918-53. I have feet ...2 REPLIES
what are the side effects of this medicine? what about red spots on the hand? Is that serious? ## This is used topically...1 REPLY
i have beenadvised to take depsonil. is it right for my diagnosis. will it have any side effects. i am 50 yrs old. ## i ...4 REPLIES
I have been on Xarelto for a couple years. Suddenly I have begun to have burning in the chest and underarms not related ...3 REPLIES
I was having pelvic pain, back pain and upper abdominal pain. I was told before that it was an ulcer but for a few days ...2 REPLIES
Burning feet and legs since last ten years without any relief from dulan,zeegap, mecobal, arcalion, vitamin d injections...
Been experiencing for quite sometime a burning pain on my right leg ( femur muscle area ) This happens constantly even i...
I began a two week regimen of Cipro a month ago. Just as I was ending the regimen (I felt no side effects during the two...2 REPLIES
Hi I have a question, I take Suboxone for opias withdrawal and I have been on them for almost 3 years in June! I have no...5 REPLIES